# SDR DALA1303916703

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,463 hours, 16,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1450 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR FUSELAGE SKIN HAS THREE DENTS BETWEEN BS 1450 TO 1460 S28-29R.  REPAIRED IAW ERA 510135-14, REV ORIG.
